# SDR AALA201901289043

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 74,127 hours, 9,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SWITCH ON FLIGHT DECK OVERHEAD PANEL, WHEN CLOSED, FAILED TO ARM SWITCH. MAINTENANCE RE-CONNECTED FLIGHT DECK OVERHEAD EMERGENCY LIGHT SWITCH GUARD SPRING AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-803.
